# SDR ASAA2023062643775

- Difficulty date: June 26, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N977AK
- Make and model: Boeing 737-9
- Aircraft serial: 43391
- Aircraft time: 3,756 hours, 1,135 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: B131605066
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE IS ALERTING FOR OIL FILTER DELTA PRESSURE INCREASE AND APPROACHING OIL FILTER BYPASS INDICATION. (#PRI1) CNR 20230626065DO NOT EXTEND. GROUNDED - YES. ACCOMPLISHED TSR STEPS 1 THRU 4.NO OMF MX MSG NOTED, NO DEFECTS OR CONTAMINATIONS NOTED ON OIL FILTER CARTRIDGEINSTALLED NEW OIL FILTER CARTRIDGE REF MM 79-21-07.
